| Catalog Number |
254900010 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that during this complex primary knee, while opening instruments trays, there was a small piece of black plastic on the inside of the blue wrap underneath the attune revsion gen tib tray (254900010).
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : it was reported that during this complex primary knee, while opening instruments trays, there was a small piece of black plastic on the inside of the blue wrap underneath the attune revsion gen tib tray (254900010).The staff determined it was not a contamination but asked that the shell of the tray be replaced.There was a 2 minute delay because the circulator called in the sterile processing manager to determine if the piece of plastic was a contamination.Activity level - yes.The device associated with this report was returned to depuy synthes for evaluation.Visual analysis of the returned sample revealed that attune rev gen tib prep case was found the device broken from the lateral plastic plates for both sides.However, the allegation cannot be confirmed since no signs of a foreign substance were observed on the case.The broken fragments were returned.No other defect was found.The device exhibits damage consistent with repeated use.The lifecycle requirements of the device are event related and depend on the use and inspection of the device in clinical practice.As the device can be damaged on the first or 100th use, the device must be properly inspected prior to each surgical use.Refer to the device/country specific ifu for information related to end of life, reprocessing instructions, and inspection procedures.The overall complaint was unconfirmed as the observed condition of the attune rev gen tib prep case would not contribute to the complained device issue.Based on the investigation findings, the potential cause can be attributed to end of life.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot = > the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.